I have changed from Lexapro (escitalopram) to remeron today. Should I have weaned off Lexapro (escitalopram).Lexapro (escitalopram) made me sweat and I had no sexual interest. Thanks?

Good idea in general. Tapering off/weaning down the dose of a medication rather than abruptly discontinuing is generally a good idea. With Lexapro/escitalopram, there can be a serotonin discontinuation syndrome. That said, if you are immediately starting Remeron/mirtazapine, it may not have been necessary since that is a serotonin medication. It is best to follow your doctor's direction as to how to make the change.

Related Questions

Can I take Remeron with Lexapro (escitalopram) to counteract the decreased sexual effects of Lexapro (escitalopram).If so what is a safe combination. Thanks?

Remeron (mirtazapine) can help. There are some studies in which adding Remeron has alleviated sexual side effects. It doesn't work for everyone. Remeron can also provide synergistic relief for the primary symptoms. At lower doses, it tends to be sedating and can increase appetite (so might add to the potential SEs with Lexapro (escitalopram). At higher doses, it tends to get more activating as norepinephrine activation surpasses serotonin. Read more...